# SDR YENA2025061700624

- Difficulty date: June 13, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N507JT
- Make and model: Airbus A320-232
- Aircraft serial: 01240
- Aircraft time: 85,998 hours, 32,272 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION TRAILING EDGE TOP SKIN LOWER SURFACE BETWEEN RIB 18 (PLUS 10") TO RIB 19 ON LH WING (CPCP FINDING); (RESOLVED ON W/O: 1389906 TASKCARD: NR-00044) AEROMAN WO 2025-180/1 NR 2025-298902 FOR WORK PERFORMED;  PERFORMED BLEND OUT AND EVALUATE BLENDED AREA, P1 ON RIB 18, LH WING AND FOUND WITHIN ALLOWABLE DAMAGE LIMITS IAW A320 SRM 57-21-11-283-007, FIGURE 006 / 57-21-11-283-007 (SHEET 1 ) THIS REPAIRS ARE CATEGORY B PERCENTAGE OF REMOVED MATERIAL ON P1 IS 13.70% WITH AN INSPECTION THRESHOLD FROM AIRCRAFT FIRST FLIGHT 61,000 FC/110,000FH, SUBSEQUEST INSPECTIONS AT INTERVALS OF TBD, METHOD OF INSPECTION:  TBD IAW A320 SRI 57-21-11-205-006 TABLE 1  SEE FUR# A320-57-02332  SEE NR 46 FOR SECOND BLEND AREA AND FUR AND MX-220.
